Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Albany, NY

July 7, 2021Albany County, New York

NWS Albany, NY issued this special weather statement at Jul 7, 2021, 7:06 PM EDT for Albany County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2021, 7:06 PM EDT (23:06 UTC)
Expired
Jul 7, 2021, 7:30 PM EDT
In force
24 min
Issued by
NWS Albany, NY

County Albany County, NY

The radar

The Albany radar (KENX), 24 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.1 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
923 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

540 
WWUS81 KALY 072306
SPSALY

Special Weather Statement
National Weather Service Albany NY
706 PM EDT Wed Jul 7 2021

NYZ052>054-072330-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
706 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALBANY AND
SOUTHWESTERN RENSSELAER COUNTIES...

At 706 PM EDT, a strong thunderstorm was located over Feura Bush, or
near Delmar, moving east at 40 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Albany, Troy, East Greenbush, Rensselaer, Nassau, Delmar, Menands,
Castleton-On-Hudson, West Sand Lake, Wyantskill, Averill Park, Feura
Bush, Selkirk, Wynantskill, North Greenbush, New Scotland, Sand Lake,
Poestenkill, Clarksville and East Nassau.

This includes the following highways...
 Interstate 90 between exits 10 and 5.
 Interstate 87 between exits 21A and 23.
 Interstate 787 between exits 1 and 7.

LAT...LON 4248 7392 4261 7399 4275 7359 4252 7344
TIME...MOT...LOC 2306Z 254DEG 34KT 4257 7387 

$$

ATE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 7, 4:43 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 7, 4:43 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
443 PM EDT Wed Jul 7 2021

.SYNOPSIS...
Scattered showers and thunderstorms this afternoon along
a stalled front will come to an end tonight. A more widespread,
soaking rainfall event associated with Tropical Storm Elsa is
expected Thursday into Friday. Temperatures will average out to
cooler than normal levels Thursday and Friday due to limited solar
radiation and rainfall associated with Tropical Storm Elsa.
Temperatures will moderate back to near normal levels over the
weekend.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
Severe Thunderstorm Watch 344 in effect until 11 pm this
evening for areas from Schoharie County across the southern part
of the Capital District to northern Berkshire County, MA and
points south.

Heat Advisory for the Mid Hudson Valley, southern Taconics and
southern Litchfield County, CT until 7 pm EDT today.

Thunderstorms continue just south of thermal boundary across
Capital District eastward to southern Vermont and south to
eastern Catskills, mid Hudson Valley and Berkshires.
Thunderstorms are expected to increase in coverage and intensity
this afternoon across southern part of forecast area. Storms
should move from wnw to ese at 30-40 mph. PWATs are not
astronomical but above normal in the 1.25-1.75" range. Thus,
thunderstorms will be capable of some brief heavy downpours.

Much cooler to north this afternoon with temperatures in the
60s and 70s but hot to the south with temperatures in the 80s to
around 90. Heat index at KPOU is currently 97F.

Based on CAMs, stronger storms should diminish after sunset and
generally be southeast of the Albany forecast area.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Later Tonight...some fog will again develop where rain occurred
this afternoon. Temperatures will cool off fairly well over
northern areas as skies will be at least partly clear and drier
air is in place. Temps should drop into to 50s there. Over the
southern half of the area, a muggy night is expected with lows
in the 60s to near 70F.

Thu-Thu night...Around daybreak, warm advection begins over the
stalled boundary laying across our area. Showers and isolated
thunderstorms will be possible due to isentropic lift and some
elevated instability indicated by negative showalter indices.
SPC has a marginal risk for severe thunderstorms on Thursday.
Moderate to heavy rainfall is possible during the day as PWATs
rise to around 2 inches. We phrased the forecast grid wording
as moderate rain with a chance of thunderstorms.

Confidence is increasing for a moderate to heavy rain event
with 1.5-3" and perhaps some locally higher amounts for period
from Thursday morning through around mid day Friday. Previously
mentioned warm advection will bring rain thursday, while what
remains of Tropical Storm Elsa will bring additional rain
Thursday night and Friday.

WPC has a SLIGHT over the entire area in the ERO Day 2 and a
marginal risk over eastern areas day 3. NERFC river forecasts
show no river flooding at this time with some urban, low lying
and poor drainage flooding possible. Highs on THU will be in
the 60s to mid 70s from the Capital District north and mainly
mid 70s to lower 80s to the south. Muggy conditions will persist
THU night with lows generally in the 60s for lows.

Fri...Large-scale mid and upper level trough axis moves across
the region. However, as TC Elsa move across or near eastern New
England into the Gulf of Maine some mid and upper level
deformation showers or periods of lighter rain will continue.
Some dwindling or diminishing of the showers is expected by the
mid to late pm from west to east. Highs will be in the low to
mid 80s in the lower elevations and mid 60s to mid 70s over the
hills and mtns.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
The period starts out on Saturday with weak surface high pressure in
place, although there looks to be a broad upper level trough aloft.
So cannot completely rule out an isolated/brief shower Saturday
afternoon/early evening during peak heating. While not overly cool,
temperatures expected to be slightly below normal under the
influence of the upper trough.

On Sunday, upper level heights will start to build, with a ridge
nudging westward towards the east coast near the Carolinas. At the
surface, a warm front will be gradually lifting northward across our
region. Some timing differences in the guidance, with the GFS
bringing the front northward faster than the ECMWF. So will have to
mention chance POPs during this time. With increasing low level
moisture, will mention chance thunder south of Albany.

On Monday, upper level heights continue to rise, but there is low
confidence in the placement of both the upper level ridge center as
and a closed upper low over the Midwest region. A southwest flow
regime will result in warming temperatures although there degrees of
cloud cover is uncertain. Also, the warm front may stall somewhere
near our region on Monday. Will maintain chance POPs again, with
best chance for thunder south of Albany based on NBM probs.

A humid air mass will remain in place Tuesday into Wednesday, as the
upper low over the Midwest opens up and weakens as it tracks NE and
over the top of the ridge. Still, it could pass through at least
part of the area as an open short wave which again could result in
isolated to scattered showers and thunderstorms. Best chances by
Wednesday look to be for areas north/west of Albany with the passage
of the short wave.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
Flying conditions are VFR right now. A band of clouds are
located over northern parts of the area, allowing for bkn-ovc
cigs at 4-5 kft, while southern areas have more few-sct clouds
at similar heights. Model guidance suggests some convection will
develop later this afternoon into this evening for near
KGFL/KALB/KPSF, so have included TEMPO for these areas for brief
IFR conditions within a thunderstorm. Otherwise, it should stay
VFR through the rest of the day with light and variable winds.

Tonight, flying conditions look to lower to MVFR for all sites,
as some lower stratus develops. There could be a batch of
showers that impacts some of the sites overnight as well, with a
period of lower visibility (3 to 4SM) within the rainfall.
Winds will generally be fairly light or calm overnight.

Clouds will gradually break up enough to become scattered by the
mid to late morning on Thursday. This should allow for a return
to VFR conditions. However, more widespread showers look to
impact the region for Thursday afternoon/evening. South to
southeast winds will be around 5 to 10 kts for all sites.

Outlook...

Thursday Night: High Operational Impact. Definite SHRA...TSRA.
Friday: High Operational Impact. Likely SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA.
Saturday: Low Operational Impact. Slight Chance of SHRA.
Saturday Night: Low Operational Impact. Slight Chance of SHRA.
Sunday: Moderate Operational Impact. Chance of SHRA...TSRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
Scattered showers and thunderstorms this afternoon along
a stalled front will come to an end tonight. A more widespread,
soaking rainfall event associated with Tropical Storm Elsa is
expected Thursday into Friday. Temperatures will average out to
cooler than normal levels Thursday and Friday due to limited solar
radiation and rainfall associated with Tropical Storm Elsa.
Temperatures will moderate back to near normal levels over the
weekend.

Relative humidity (RH) values will max out tonight between 85-100%.
Thursday minimum relative humidity values will range between 65-95%.
Thursday night, relative humidity values are expected to max out
between 95-100%. On Friday, minimum relative humidity values will be
between 60-85% with the highest values over southern VT and
Litchfield County, CT. Friday night, relative humidity values are
expected to max out between 95-100%.

Tonight, winds will become light and variable at less than 5 kts. On
Thursday, winds will develop out of the southeast between 5-10 kts.
Thursday night, winds will remain out of the south between 5-10 kts.
On Friday, southerly winds will become northwesterly between 5-10
kts. Friday night, northwest winds will be light at less than 5 kts.

A widespread soaking rainfall will occur Thursday into Friday.

&&

.HYDROLOGY...
Ponding of water on roadways and some poor drainage issues may
occur through tonight with any thunderstorms.

Rain is expected to be more widespread, and at times heavy, Thursday
into Friday morning, as an approaching upper level disturbance
interacts with tropical moisture. Urban and poor drainage flooding
along with isolated flash flooding will be possible. According to
MMEFS data, main stem river flooding is unlikely at this time, but
this will continue to be monitored over the next few days.

Total rainfall through Friday will be between 1.5-3 inches across
the hydro service area.

Flows will begin to recede heading into the weekend with some drier
weather returning.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 7 PM EDT this evening for CTZ013.
NY...Heat Advisory until 7 PM EDT this evening for NYZ059-060-
     064>066.
MA...None.
VT...None.

&&

UPDATE...
SYNOPSIS...SND/Evbuoma
NEAR TERM...SND/Evbuoma
SHORT TERM...SND/Evbuoma
LONG TERM...JPV
AVIATION...Frugis
FIRE WEATHER...Evbuoma
HYDROLOGY...Evbuoma
Hazardous weather outlook, Jul 7, 2:58 PM EDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
258 PM EDT Wed Jul 7 2021

CTZ013-NYZ059-060-064>066-081100-
Southern Litchfield-Eastern Greene-Western Columbia-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
258 PM EDT Wed Jul 7 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut and
the mid Hudson Valley.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Localized heavy rainfall leading to urban and poor drainage flooding
and isolated to scattered flash flooding is possible Thursday into
Friday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany New York.

CTZ001-MAZ001-025-NYZ047-051>054-058-061-063-081100-
Northern Litchfield-Northern Berkshire-Southern Berkshire-Schoharie-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-
258 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwest hills of
Connecticut, western Massachusetts, central Taconics, Schoharie
Valley, eastern Catskills and the immediate Capital Region.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Localized heavy rainfall leading to urban and poor drainage flooding
and isolated to scattered flash flooding is possible Thursday into
Friday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany New York.

NYZ032-033-038>043-048>050-082>084-VTZ013>015-081100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
258 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for the Mohawk Valley, Adirondacks,
Lake George Saratoga Region into southern Vermont.

.DAY ONE...This afternoon and tonight.

Isolated thunderstorms expected this afternoon and evening with a
marginal risk for severe weather across the Mohawk Valley, Saratoga
Region into southern Vermont.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Localized heavy rainfall leading to urban and poor drainage flooding
and isolated to scattered flash flooding is possible Thursday into
Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today into this evening.

In the hours before

Local storm report, Jul 7, 5:51 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
551 PM EDT WED JUL 07 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     2 NE ANCRAM             42.07N  73.60W
07/07/2021                   COLUMBIA           NY   911 CALL CENTER

            TREE LEANING ON WIRES AND ON FIRE ON FOUR CORNERS ROAD
            BETWEEN JACKSON AND ELM

&&

EVENT NUMBER ALY2103504

THOMPSON
Special weather statement, Jul 7, 6:03 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Albany NY
603 PM EDT Wed Jul 7 2021

NYZ052>054-059>061-072230-
Eastern Albany-Eastern Columbia-Western Rensselaer-Eastern
Greene-Western Columbia-Eastern Rensselaer-
603 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COLUMBIA...
SOUTHEASTERN ALBANY...NORTHEASTERN GREENE AND SOUTHERN RENSSELAER
COUNTIES...

At 603 PM EDT, a strong thunderstorm was located near Selkirk, or 7
miles south of Delmar, moving east at 30 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
East Greenbush, Rensselaer, Nassau, Delmar, New Baltimore, Ravena,
Stephentown, Valatie, Castleton-On-Hudson, West Sand Lake, Averill
Park, Feura Bush, Selkirk, Sand Lake, Coeymans, Canaan, Clarksville,
East Nassau, Coeymans Hollow and Brookview.

This includes the following highways...
 Interstate 90 between exits 10 and 9.
 Interstate 87 between exits 21A and 23.
 Interstate 787 between exits 1 and 2.

LAT...LON 4241 7394 4262 7399 4267 7333 4241 7343
TIME...MOT...LOC 2203Z 262DEG 25KT 4251 7386

NAS
Local storm report, Jul 7, 6:13 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
613 PM EDT WED JUL 07 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     WINSTED                 41.93N  73.07W
07/07/2021                   LITCHFIELD         CT   911 CALL CENTER

            WIRES WERE DOWNED

&&

EVENT NUMBER ALY2103505

THOMPSON
Special weather statement, Jul 7, 6:15 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Albany NY
615 PM EDT Wed Jul 7 2021

NYZ047-072245-
Schoharie-
615 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCHOHARIE COUNTY...

At 615 PM EDT, a strong thunderstorm was located near Worcester, or
14 miles southeast of Cooperstown, moving northeast at 40 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Cobleskill, Jefferson, Middleburgh, Summit, Schoharie, Richmondville,
Breakabeen, Central Bridge, Carlisle, West Richmondville, Baird
Corners, Old Central Bridge, Lawyersville, Huntersland, Warnerville,
Grovenor Corners, Old Stone Fort, Lutheranville, Becker Corners and
West Fulton.

This includes Interstate 88 between exits 20 and 23.

LAT...LON 4262 7463 4268 7464 4278 7444 4278 7435
      4259 7422 4257 7424 4256 7424 4245 7464
      4252 7471
TIME...MOT...LOC 2215Z 243DEG 33KT 4253 7474

ATE
Special weather statement, Jul 7, 6:46 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Albany NY
646 PM EDT Wed Jul 7 2021

MAZ001-NYZ053-054-072345-
Northern Berkshire-Western Rensselaer-Eastern Rensselaer-
646 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKSHIRE AND
SOUTHEASTERN RENSSELAER COUNTIES...

At 646 PM EDT, a strong thunderstorm was located over Averill Park,
or 9 miles northeast of Nassau, moving east at 30 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
North Adams, Adams, Williamstown, Cheshire, Stephentown, Berlin,
Florida, Hancock, Savoy, New Ashford, West Sand Lake, Averill Park,
Wynantskill, Brunswick, Sand Lake, Poestenkill, East Nassau, Hairpin
Turn, Greylock and Soldiers Memorial Field.

LAT...LON 4255 7298 4254 7297 4253 7297 4252 7368
      4274 7362 4274 7302 4270 7302 4270 7295
      4269 7295 4269 7298 4268 7298 4267 7300
      4266 7298 4267 7296 4264 7295
TIME...MOT...LOC 2246Z 262DEG 25KT 4264 7352

NAS
Special weather statement, Jul 7, 7:06 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
706 PM EDT Wed Jul 7 2021

NYZ052>054-072330-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
706 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALBANY AND
SOUTHWESTERN RENSSELAER COUNTIES...

At 706 PM EDT, a strong thunderstorm was located over Feura Bush, or
near Delmar, moving east at 40 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Albany, Troy, East Greenbush, Rensselaer, Nassau, Delmar, Menands,
Castleton-On-Hudson, West Sand Lake, Wyantskill, Averill Park, Feura
Bush, Selkirk, Wynantskill, North Greenbush, New Scotland, Sand Lake,
Poestenkill, Clarksville and East Nassau.

This includes the following highways...
 Interstate 90 between exits 10 and 5.
 Interstate 87 between exits 21A and 23.
 Interstate 787 between exits 1 and 7.

LAT...LON 4248 7392 4261 7399 4275 7359 4252 7344
TIME...MOT...LOC 2306Z 254DEG 34KT 4257 7387

ATE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 1:22 PM EDTSpecial Weather StatementALYSchoharie53 min
Jul 7, 2:14 PM EDTSpecial Weather StatementALYAlbany31 min
Jul 7, 2:25 PM EDTSevere Thunderstorm WarningALYAlbany, Greene, Schoharie35 min
Jul 7, 2:58 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer32 min
Jul 7, 3:07 PM EDTSpecial Weather StatementALYGreene23 min
Jul 7, 3:23 PM EDTSpecial Weather StatementALYColumbia37 min
Jul 7, 3:29 PM EDTSpecial Weather StatementALYRensselaer31 min
Jul 7, 3:29 PM EDTSevere Thunderstorm WarningALYColumbia, Greene31 min
Jul 7, 3:46 PM EDTSpecial Weather StatementALYGreene29 min
Jul 7, 4:01 PM EDTAreal Flood AdvisoryALYColumbia119 min
Jul 7, 4:41 PM EDTSpecial Weather StatementALYColumbia34 min
Jul 7, 4:44 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess31 min
Jul 7, 4:59 PM EDTSpecial Weather StatementALYColumbia16 min
Jul 7, 5:03 PM EDTSpecial Weather StatementALYGreene27 min
Jul 7, 5:19 PM EDTSpecial Weather StatementALYColumbia26 min
Jul 7, 5:23 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess49 min
Jul 7, 5:42 PM EDTSevere Thunderstorm WarningALYSchoharie48 min
Jul 7, 6:03 PM EDTSpecial Weather StatementALYAlbany27 min
Jul 7, 6:06 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer39 min
Jul 7, 6:15 PM EDTSpecial Weather StatementALYSchoharie30 min
Jul 7, 6:25 PM EDTSevere Thunderstorm WarningALYAlbany, Schoharie54 min
Jul 7, 6:35 PM EDTSevere Thunderstorm WarningALYAlbany, Schoharie70 min
Jul 7, 6:46 PM EDTSpecial Weather StatementALYRensselaer59 min
Jul 7, 6:48 PM EDTSevere Thunderstorm WarningALYRensselaer27 min
Jul 7, 7:22 PM EDTSpecial Weather StatementALYUlster38 min
Jul 7, 7:34 PM EDTSpecial Weather StatementALYColumbia41 min
Jul 7, 7:59 PM EDTSpecial Weather StatementALYDutchess46 min
Jul 7, 3:19 PM EDTSpecial Weather StatementALYBerkshire26 min
Jul 7, 3:27 PM EDTSevere Thunderstorm WarningALYBerkshire13 min
Jul 7, 3:38 PM EDTSevere Thunderstorm WarningALYBerkshire67 min
Jul 7, 4:00 PM EDTSevere Thunderstorm WarningALYBerkshire15 min
Jul 7, 4:16 PM EDTSevere Thunderstorm WarningALYBerkshire59 min
Jul 7, 7:53 PM EDTSpecial Weather StatementALYBerkshire52 min
Jul 7, 5:17 PM EDTSpecial Weather StatementALY58 min

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.